A class of port-controlled Hamiltonian systems

B. Jayawardhana, G. Weiss

Research output: Chapter in Book/Report/Conference proceedingConference contributionAcademicpeer-review

7 Citations (Scopus)
239 Downloads (Pure)

Abstract

In this paper, we examine a particular class of port-controlled Hamiltonian systems for which the equations can be written in a form that is very similar to the equations of a linear passive system. We examine the passivity of such a system around an equilibrium point (u0,x0), which generates the output y0. We show that under some mild assumptions, a new Hamiltonian can be found such that the system is again passive with respect to the new supply rate (y−y0)^T(u−u0).
Original languageEnglish
Title of host publication44th IEEE Conference on Decision and Control
Subtitle of host publicationEuropean Control Conference 2005
PublisherIEEE (The Institute of Electrical and Electronics Engineers)
Pages5630-5632
Number of pages3
DOIs
Publication statusPublished - Dec-2005
EventIEEE Conference Decision and Control -
Duration: 15-Dec-201018-Dec-2010

Conference

ConferenceIEEE Conference Decision and Control
Period15/12/201018/12/2010

Keywords

  • nonlinear systems
  • port-hamiltonian systems

Cite this